Ask an expert
Question

29 Nov 2012

Prexum Plus Tablets
Hi thre, My GP has been keeping an eye on my BP and suggested I start taking the tablets above for 3 months so that we can assess it again after the time period, before going onto it permenantly. What I want to know is does these tablets contribute to the loss of apetite ?
Answer 69,680 views
Expert
Cardiologist
Cardiologist

01 Jan 0001

Dear MB,

Apologies for the delay in answering your query. Prexum Plus is a good combination for controlling high blood pressure and I would do what your GP suggests, namely re-assess your blood pressure control after a couple of months of therapy. However, Prexum Plus, to my knowledge and in my experience, does not cause loss of appetite.

Kind regards
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.